# SDR UALA2011021500792

- Difficulty date: February 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,343 hours, 21,176 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 568127202005
- Part serial: 297
- Condition: Faulty
- Location: Fuel Cell
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAW INBD CREW ZERO FUEL IN CTR TANK UPON DEPARTURE.  ON ARRIVAL AT DESTINATION, FOUND 480 LBS OF FUEL IN THE CTR TANK.  REMOVED JET ADAPTOR ASSY FROM SCAVENGE JET PUMP 66QM AND CHECKED FOR BLOCKAGE, FOUND ASSY AND JET PUMP CLEAR OF ANY BLOCKAGE. REPLACED FQIC PER  MM AS A PRECAUTION. ACCOMPLISHED BITE TEST AS REQUIRED. FQIC TESTED GOOD. NO DEFECTS NOTED. REPLACED BOTH RT & LT CENTER FUEL TANK FUEL PUMP CANISTER CHECK VALVES AND LT CENTER TANK FUEL PUMP.
